# SDR DALA2022111007276

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 67,925 hours, 22,137 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Limits
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LENGTH OF ROTARY SNUBBER PIN IS OUT LIMITS IN REFERENCE AMDS.   SNUBBER AT L2 DOOR WAS REPLACED PER B757-300 AMM 52-11-10. (2487099)
